# SDR 2007UALA03390

- Difficulty date: August 24, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 58,339 hours, 34,460 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 938 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STA 938 AND 1FT ABOVE STRINGER 25L.  CRACK STARTS FROM SKIN RADIUS AND EXTENDS BEYOND RIVET HOLE.  APPROX LOCATION IS 1FT FWD OF WATER SERVICE PANEL.  CRACK IS 1.5 INCH LONG.  MAJOR REPAIR ACCOMPLISHED:  MFG DOUBLERS.  LAYED OUT & PILOT DRILLED TWO STRUCTURAL FILLERS, A DOUBLER AND TRIPLER.  FINAL DRILLED AND TRIMMED ALL PIECES.  INSTALLED SHIMS, TEAR STRIPS & INSTALLED RIVETS.  COMPLETED DAMAGED AREA REF SRM 53-00-01, REPAIR 31, DETAILS 6,18, AND 28.
